# SDR USAA010911

- Difficulty date: July 19, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Dented
- Location: Bs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME DENTED .5 INCH IN DIAMETER, BS 1600, BETWEEN S25R AND S26R.  DAMAGE REMOVED, INSTALLED REPAIR DOUBLER PER EA 69860.  (M)
